# SDR DALA2025090406543

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 57,557 hours, 27,731 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DIV/PRES/DE- TO YUL DUE TO LOSS OF BOTH PACKS WITH CABIN ALTITUDE WARNING AND O2 MASKS DEPLOYED.   SECURED RT PACK V-BAND CLAMP TO SEC HEAT EXCHANGER, RESECURED COUPLING AT PACK PRIM HEAT EXCHANGER, R/R HOSES AND CLAMPS FROM ACM TO CONDENSER.
